Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


An $ L\sp 2$-cohomology construction of unitary highest weight modules for $ {\rm U}(p,q)$

Author: Lisa A. Mantini
Journal: Trans. Amer. Math. Soc. 323 (1991), 583-603
MSC: Primary 22E45; Secondary 32L25, 32M15, 58G05
MathSciNet review: 1020992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a geometric construction is given of all unitary highest weight modules of $ G = \operatorname{U} (p,q)$. The construction is based on the unitary model of the $ k$th tensor power of the metaplectic representation in a Bargmann-Segal-Fock space of square-integrable differential forms. The representations are constructed as holomorphic sections of certain vector bundles over $ G/K$, and the construction is implemented via an integral transform analogous to the Penrose transform of mathematical physics.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E45, 32L25, 32M15, 58G05

Retrieve articles in all journals with MSC: 22E45, 32L25, 32M15, 58G05

Additional Information

PII: S 0002-9947(1991)1020992-9
Keywords: Semisimple Lie groups, unitary representations, highest weight modules, metaplectic representation, integral transform
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia